# SDR LR7A2013072300683

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING NR 2148, FOUND LT HORIZONTAL STABILIZER LEADING EDGE EJECTOR INTERIOR STRINGER SKIN SUPPORT BRACKET HAD CRACKED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 AND 51-70.  NR 2164 PSE 55-10-10 AD 2012-06-09.
